Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

14 year old, using spectacles, have pimples on face, dandruff. Prescribed with Doxy, Zevit. Any side effects?

My son is 14 yrs old. He has pimples on his face that is on cheeks and forehead and little on the back of the neck . he also has dandruff on his scalp . A dr has prescribed: 1. Cap Doxy - 1L( after dinner 1 cap for 3 weeks) 2.Cap. Zevit (1 in a day for 3 weeks) 3. Arcolane Scalp Solution ( twice a week for hair) 4. Clingard gel ( apply once daily) 5. Deriva - cms gel ( apply once at night) Are all the medicines safe to use , will there b any side effects? He has spectacles also. Pls dr kindly help us.
Asked On : Sat, 1 Dec 2012
Answers:  1 Views:  152
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hello.all the drugs u are using are safe if used in approriate dosage.every drug has few side effects which are negligable.for acample doxy is photo sensitive .deriva -cms will irritate if used larger doses for longer time
Answered: Sun, 11 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor